# SDR AALA202111263098

- Difficulty date: November 24, 2021
- Submitted: November 26, 2021
- Operation: Air carrier
- Aircraft: N799AN
- Make and model: Boeing 777223
- Aircraft serial: 30258
- Aircraft time: 79,195 hours, 10,233 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 479W220153A
- Condition: Damaged
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: R3 DOOR EMERGENCY EXIT OVER HEAD SIGN DAMAGED BY CLEANING CREW. REPLACED LIGHT ASSEMBLY PER AMM 33-51-01-960-802.
